MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036181240
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure the physician tried to insert the subject coil into the micro catheter.The subject coil detached prematurely inside the micro catheter.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject coil prematurely detached (detached unintentionally without inzone) inside the micro catheter during the procedure.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu, continuous flush was set up and maintained throughout the clinical procedure, the coil was not advanced or retracted with force, and the tortuosity of the patient's anatomy was average.The coil was able to be removed safely.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TARGET XXL 360 12MM X 45CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11136762
Report Number3008881809-2021-00017
Device Sequence Number2350110
Product Code HCG
UDI-Device Identifier07613327128307
UDI-Public07613327128307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2023
Device Model NumberM0036181240
Device Catalogue NumberM0036181240
Device Lot Number22414766
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1